# SDR DL73S954478

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Engine: Pwa JT8D15A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Diff Press Sw
- Part number: 1163P181
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 2 ENG OIL PRESS BYPASS LIGHT ON.  ALL OTHER IND NORMAL, DIVERTED TO MEM, LIGHT STAYED ON.  NORTHWEST MTC CHECKED AND REPLACED OIL FILTER AND NO CONTAMINATION WAS FOUND.  PUT THE NR 2 ENG BYPASS LIGHT ON MCO MEL 79-00-02.  WHEN A/C ARRIVED ATL, MTC REPLACED DIFF PRESS SW 793701055 AND REMOVED MCO.
